# SDR UPS03841038

- Difficulty date: July 8, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 67,355 hours, 27,634 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, CABIN SEAT TRACK AT STA 218/BL49L SCALLOPS ARE WORN.  BLENDED SCALLOPS IAW DC8 SRM 53-2-3.  ORIG WIDTH .600, .420 REMAINING  OUT OF LIMITS IAW DC8 SRM 53-2-3.  CUT OUT IAW DC8 SRM 53-2-3.  ALODINED AND PRIMED CUTOUT IAW DC8 SRM 51-1-8.  INSTALLED NUT CHANNEL P/N MS21064L4-8 ON TO CHANNEL P/N DC8-53B-007-006 IAW DC8 SRM 53-2-3 FIG 6D.  INSTALLED PLUG AND CHANNEL IAW DC8 SRM 51-3-0 & 53-2-3 FIG 6D.
